# SDR AALA202305047124

- Difficulty date: May 1, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 62,100 hours, 2,457 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW, DURING CLIMB OUT ENGINE #1 THRUST REVERSER FAULT MESSAGE DISPLAYED. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND THE #1 ENGINE THRUST REVERSER HYDRAULIC CONTROL UNIT FILTER CLOGGED INDICATOR WAS POPPED AND REPLACED THE FILTER PER AMM 78-31-51. (AALA202305044356). MAINTENANCE ALSO ADJUSTED THE #1 ENGINE INBOARD THRUST REVERSER LOCKING ACTUATOR PROXIMITY SWITCH PER AMM 78-31-15. (AALA202305047124) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
